# SDR AUS20030388

- Difficulty date: March 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Condition: Jammed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE THRUST REVERSER LEVER JAMMED.
